Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

How can I get rid of the lump on my breast ?

hello..i have a lump on my right breast i got it tested in 2008 and the doctor said it was benign.2 weeks back i started taking epilim (sodium valporate) for seizure attack. i started feeling pain on the breast which has a lump..does the medication iam taking some how cause the pain on the lump or is it something else? thank you in advance
Asked On : Fri, 27 May 2011
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query.The medicine that you are taking and pain in breast are not related.You have to look for some other cause for pain in lump that you are having.Please visit a doctor and get examined.bye.
Answered: Fri, 27 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor